# SDR 2004UALA01249

- Difficulty date: December 22, 2004
- Submitted: December 29, 2004
- Operation: Air carrier
- Aircraft: N395UA
- Make and model: Boeing 737322
- Aircraft serial: 24670
- Aircraft time: 40,878 hours, 28,976 cycles
- Engine: Ge CFM56*
- System (JASC): 2530 · Buffet/Galleys
- Part: Smoke
- Condition: Detected
- Location: Galley
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT SAW SMOKE COMING FROM AFT GALLEY TRASH COMPACTOR AREA.  LINE MAINTENANCE ACCOMPLISHED A DETAILED INSPECTION AND OPERATIONAL CHECK ON THE SUSPECT TRASH COMPACTOR. NO EVIDENCE OF SMOKE WAS FOUND ON THE DETAILED INSPECTION, AND A SUBSEQUENT OPERATIONAL CHECK FOUND THE UNIT TO BE WORKING NORMAL.  NO OTHER EVENTS REPORTED AFTER THIS CHECK WAS DONE.POSSIBLE CAUSE FOR THE SOURCE OF THE SMOKE WAS LOCATED IN THE TRASH ITSELF AND NOT PART OF THE TRASH COMPACTOR.
